# SDR 08FDEA01368

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPATRMENT, SEAT TRACK IC CORRODED FROM BS 870-848, LBL 25.  REMOVED SEAT TRACK AT MAIN CARGO COMPARTMENT IAW SRM 51-30-2.  LOCATED AND DRIILED NEW TRACK, DIM 16 INCH LONG IAW SRM 51-30-5 AND 53-10-2 FIG 7.  TREATED AND PRIMED AFFECTED AREAS IAW CSRM 51-1-2.  INSTALLED NEW TRACK IAW SRM 51-30-2.
